Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 131, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 16, 2017, 7:22 PM CDT for Clark County, Wisconsin. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 7:22 PM CDT (00:22 UTC)
- Expired
- Jun 16, 2017, 8:30 PM CDT
- In force
- 68 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 50.0 mph
County Clark County, WI
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:25 PM CDT | TSTM WND DMG | 5 Nnw Humbird, WI | TREE BLOWN DOWN NEAR US HIGHWAY 10 AND COUNTY I. |
| Jun 16, 7:48 PM CDT | HAIL 1 | Willard, WI | HAIL RANGING FROM THE SIZE OF PEA TO QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
886
WUUS53 KARX 170022
SVRARX
WIC019-170130-
/O.NEW.KARX.SV.W.0131.170617T0022Z-170617T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
722 PM CDT FRI JUN 16 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Central Clark County in central Wisconsin...
* Until 830 PM CDT
* At 721 PM CDT, a severe thunderstorm was located over Price, or 19
miles northeast of Whitehall, moving northeast at 30 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* This severe thunderstorm will be near...
Humbird around 730 PM CDT.
Neillsville around 755 PM CDT.
Greenwood around 810 PM CDT.
Loyal around 815 PM CDT.
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Willard, Granton, Unity and Highway 73 And 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4462 9032 4448 9080 4451 9080 4451 9092
4471 9092 4496 9032
TIME...MOT...LOC 0021Z 241DEG 28KT 4457 9103
HAIL...2.75IN
WIND...<50MPH
$$
JSB8 follow-up statements
940
WWUS53 KARX 170038
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
738 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
738 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CLARK COUNTY...
At 737 PM CDT, a severe thunderstorm was located near Fairchild, or
14 miles west of Neillsville, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Neillsville around 755 PM CDT.
Greenwood around 810 PM CDT.
Loyal around 815 PM CDT.
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Willard, Granton, Unity and Highway 73 And 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4462 9032 4448 9080 4451 9080 4451 9092
4471 9092 4496 9032
TIME...MOT...LOC 0037Z 241DEG 28KT 4463 9087
HAIL...1.50IN
WIND...<50MPH
$$
JSB572
WWUS53 KARX 170043
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
743 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
743 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CLARK COUNTY...
At 743 PM CDT, a severe thunderstorm was located 8 miles northeast of
Fairchild, or 12 miles northwest of Neillsville, moving northeast at
30 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Neillsville around 755 PM CDT.
Greenwood around 805 PM CDT.
Loyal around 815 PM CDT.
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Willard, Granton, Unity and Highway 73 And 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4462 9032 4448 9080 4451 9080 4451 9092
4471 9092 4496 9032
TIME...MOT...LOC 0043Z 241DEG 28KT 4465 9081
HAIL...1.25IN
WIND...<50MPH
$$
JSB814
WWUS53 KARX 170049
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
749 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
749 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CLARK COUNTY...
At 749 PM CDT, a severe thunderstorm was located 9 miles southwest of
Greenwood, or 11 miles northwest of Neillsville, moving northeast at
30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Neillsville around 755 PM CDT.
Greenwood around 805 PM CDT.
Loyal around 815 PM CDT.
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Willard, Granton, Unity and Highway 73 And 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4462 9032 4448 9080 4451 9080 4451 9092
4471 9092 4496 9032
TIME...MOT...LOC 0049Z 241DEG 28KT 4468 9075
HAIL...1.00IN
WIND...<50MPH
$$
JSB725
WWUS53 KARX 170057
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
757 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
757 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CLARK COUNTY...
At 757 PM CDT, a severe thunderstorm was located near Greenwood, or
10 miles northwest of Neillsville, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Greenwood around 805 PM CDT.
Loyal around 815 PM CDT.
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Willard, Granton, Unity and Highway 73 And 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4462 9032 4448 9080 4451 9080 4451 9092
4471 9092 4496 9032
TIME...MOT...LOC 0057Z 241DEG 28KT 4471 9068
HAIL...1.00IN
WIND...<50MPH
$$
JSB748 WWUS53 KARX 170101 SVSARX Severe Weather Statement National Weather Service La Crosse WI 801 PM CDT FRI JUN 16 2017 WIC019-170130- /O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/ Clark WI- 801 PM CDT FRI JUN 16 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN CLARK COUNTY... At 801 PM CDT, a severe thunderstorm was located near Greenwood, or 11 miles north of Neillsville, moving northeast at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. This severe storm will be near... Greenwood around 805 PM CDT. Loyal around 815 PM CDT. Abbotsford around 830 PM CDT. Other locations impacted by this severe thunderstorm include Colby, Willard, Granton, Unity and Highway 73 And 98. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4452 9066 4478 9076 4496 9032 4462 9032 TIME...MOT...LOC 0101Z 241DEG 28KT 4472 9064 HAIL...1.00IN WIND...<50MPH $$ JSB
531
WWUS53 KARX 170112
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
812 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
812 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN CLARK COUNTY...
At 810 PM CDT, a severe thunderstorm was located over Loyal, or 14
miles north of Neillsville, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Law enforcement. At 748 PM, the Clark County Sheriff
reported quarter size hail in Willard.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Granton, Unity, Highway 73 And 98 and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4455 9057 4483 9063 4496 9032 4462 9032
TIME...MOT...LOC 0110Z 241DEG 26KT 4476 9053
HAIL...1.00IN
WIND...<50MPH
$$
JSB569
WWUS53 KARX 170120
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
820 PM CDT FRI JUN 16 2017
WIC019-170130-
/O.CON.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
820 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL CLARK COUNTY...
At 819 PM CDT, a severe thunderstorm was located near Loyal, or 17
miles northeast of Neillsville, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Law enforcement. At 748 PM, the Clark County Sheriff
reported quarter size hail in Willard.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Abbotsford around 830 PM CDT.
Other locations impacted by this severe thunderstorm include Colby,
Unity, County K And Capital Road, Veefkind and Riplinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4467 9051 4484 9054 4496 9032 4467 9032
TIME...MOT...LOC 0119Z 241DEG 26KT 4479 9045
HAIL...1.00IN
WIND...<50MPH
$$
JSB805
WWUS53 KARX 170128
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
828 PM CDT FRI JUN 16 2017
WIC019-170137-
/O.EXP.KARX.SV.W.0131.000000T0000Z-170617T0130Z/
Clark WI-
828 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY WILL
EXPIRE AT 830 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
LAT...LON 4467 9051 4484 9054 4496 9032 4467 9032
TIME...MOT...LOC 0127Z 241DEG 28KT 4481 9039
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:50 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 16, 6:50 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 650 PM CDT Fri Jun 16 2017 .SHORT TERM...(This evening through Saturday) Issued at 235 PM CDT Fri Jun 16 2017 At 2 PM, a short wave trough moving through northwest Wisconsin was producing scattered showers and storms across central and northern Wisconsin. This system will move east across northern Wisconsin and be located in western Upper Michigan by this evening. As this occurs, a dry line will settle south toward the Interstate 90 corridor. Dew points will be in the mid and upper 50s north of the dry line and in the lower and mid 60s south of it. As temperatures climb into the lower to mid 80s this afternoon, the 0-1 km mean layer CAPES will climb into the 1500 to 2500 J/kg range south of the Interstate 94. This CAPE will be building ahead of an approaching short wave trough (currently located over western Minnesota). The CAM models are in good agreement thunderstorms will develop across east-central and south-central Minnesota between 16.19z and 16.21z. The latest RAP suggest that there will be sufficient deep shear that they will quickly develop into supercell thunderstorms and then as their cold pools coalesce the 0-3 km shear would favor a line of storms to move through east and southeast through the area. The main severe weather threat with these storms will be large hail and wind through 16.23z, and then evolve into primarily a wind threat which would last through 17.03z. While there is a severe weather threat across the entire area, the greatest chance looks to be along and south of the Interstate 90 corridor where the instability will be the greatest. For Saturday afternoon and night, a stronger short wave and surface cold front will be moving through the region. Like the past couple of days, the best instability will be well south of our forecast area. However, there will still be 1000 to 2500 J/kg 0-1 km mean layer CAPE from northeast Iowa into southwest and central Wisconsin. There may be sufficient deep shear for a few supercell storms to develop. Both the HRRR and ARW suggest this possibility. Meanwhile the NMM would suggest that these storms would develop across east-central Iowa, northern Illinois, and southeast Wisconsin. If this does occur, the primary severe weather threats would be large hail and damaging winds. There was a slight shift southward in the latest SPC Day 2 Outlook and this seems realistic. .LONG TERM...(Sunday through Friday) Issued at 235 PM CDT Fri Jun 16 2017 In the wake of this system, a much cooler air mass will move into the region. 850 mb temperatures will fall into the 7 to 9C range by Sunday afternoon and remain there for much of Monday. As a result, high temperatures will only range from the upper 60s to mid 70s. With 950 to 800 mb lapse rates over 8 C/km and 0-1 km mean layer CAPES up to 1000 J/kg, scattered diurnally driven afternoon and evening showers and thunderstorms will be possible across much of the Upper Mississippi River Valley. On Wednesday and Wednesday night, another short wave trough will move through the region. While the GFS and ECMWF are still differing on the amount of instability ahead of this system, there looks to be sufficient shear for the potential of supercell development. This system will have to watched over the next several days. From Thursday into Friday, the models hint at additional short wave troughs moving along the US/Canadian border, but there has been little consistency in the timing of these system. Due to this, there is a broad brush of showers and thunderstorms chances during this time period. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 650 PM CDT Fri Jun 16 2017 Thunderstorms will continue at the TAF sites through early evening. Expect large hail and wind gusts of 40 to 60 kts possible in any severe storms. Also, anticipate IFR conditions in any steadier rains or storms. The strongest storms will push east of the TAF sites by late evening. && .CLIMATE... Issued at 235 PM CDT Fri Jun 16 2017 The first half of June was the warmest at both La Crosse WI and Rochester MN. Through the first half of June, the average temperature at La Crosse Regional Airport was 75.3 degrees. This was 8.3 degrees warmer than the 1981-2010 average and the warmest first half of the June. The previous record was 73.3 degrees in 2005. Records date back to 1873. Meanwhile during this same time period, the average temperature at Rochester International Airport was 72.5 degrees. This was 7.1 degrees warmer than the 1981-2010 average and the warmest first half of the June. The previous record was 71.1 degrees in 1956. Records date back to 1886. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Boyne LONG TERM...Boyne AVIATION...Wetenkamp CLIMATE...Boyne
Hazardous weather outlook, Jun 16, 12:20 PM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1220 PM CDT Fri Jun 16 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171730- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 1220 PM CDT Fri Jun 16 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are looking more likely across the entire area in the 4-10 pm window. Severe storms are likely as well, especially near and south of Interstate 90. An area of thunderstorms is expected to develop in the late afternoon, near or east of Interstate 35, and shift east through 10 pm. Isolated storms may also form east of that area. Large hail and damaging winds are the main threats. Southwestern Wisconsin and northeast Iowa seem to have a higher chance of more widespread damaging winds. Locally heavy rain could also cause some temporary minor flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorm chances continue Saturday, with the greatest chance over northeast Iowa into southwest Wisconsin. While a few stronger storms can't be ruled out, the greater risk for severe storms will be found south of the local area. Additional small chances for thunderstorms will continue Sunday through Tuesday, and then again next Thursday. At this time, the main threat from any storms appears to be lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is looking more probable in the 4-10 pm window, especially near and south of interstate 90. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. baumgardt
In the hours before
Local storm report, Jun 16, 6:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
646 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL ARCADIA 44.25N 91.49W
06/16/2017 E1.25 INCH TREMPEALEAU WI PUBLIC
HALF DOLLAR HAIL REPORTED IN ARCADIA AROUND
613 PM. RELAYED VIA WKBT.
&&Local storm report, Jun 16, 6:49 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
649 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 SSE ELK CREEK 44.39N 91.38W
06/16/2017 E1.75 INCH TREMPEALEAU WI PUBLIC
HAIL DAMAGE TO VEHICLES AND CROPS REPORTED.
&&
MHLocal storm report, Jun 16, 7:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST 2 E LA CROSSE 43.82N 91.19W
06/16/2017 M54 MPH LA CROSSE WI OFFICIAL NWS OBS
MEASURED AT THE NWS OFFICE ON LA CROSSE
RIDGE.
&&Special weather statement, Jun 16, 7:08 PM CDT, 14 minutes before
Special Weather Statement National Weather Service La Crosse WI 708 PM CDT Fri Jun 16 2017 WIZ029-034-042>044-053-170200- Clark-Jackson-Monroe-Juneau-Adams-Vernon- Including the cities of Neillsville, Black River Falls, Sparta, Tomah, Mauston, Friendship, and Viroqua 708 PM CDT Fri Jun 16 2017 ...Strong to Severe Storms Moving into Central Wisconsin... Through 9 PM...strong to severe thunderstorms over far western Wisconsin along the Mississippi River will continue moving east. The storms will head into central Wisconsin through 9 pm. Large hail and damaging winds have been reported with many of the storms this evening. Lightning will be common. If you have outdoor plans this evening, be weather aware. Know a place to shelter in a sturdy building and get there if storms approach.
Local storm report, Jun 16, 7:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 1 NNE FRENCH ISLAND 43.88N 91.26W
06/16/2017 M49 MPH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
&&
DBLocal storm report, Jun 16, 7:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL INDEPENDENCE 44.36N 91.42W
06/16/2017 E2.50 INCH TREMPEALEAU WI PUBLIC
HAIL SIZE ESTIMATED FROM PHOTO. TIME
ESTIMATED FROM RADAR.
&&
MHThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:04 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 41 min |
| Jun 16, 7:26 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 49 min |
| Jun 16, 7:44 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland, Vernon | 48 min |
| Jun 16, 9:18 PM CDT | Special Weather Statement | ARX | Crawford, Grant | 57 min |
| Jun 16, 10:11 PM CDT | Special Weather Statement | ARX | Grant | 34 min |
| Jun 16, 10:16 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.